MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAB
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad issues.The customer¿s blood glucose level was 129 mg/dl at the time of the incident.The customer was reported that when they tried to push the buttons nothing happened.Customer was changed the battery still insulin pump was freeze.The customer was advised to replace and to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9487475
Report Number2032227-2019-134547
Device Sequence Number258701
Product Code OYC
UDI-Device Identifier00643169221567
UDI-Public(01)00643169221567
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAB
Device Catalogue NumberMMT-723RNAB
Device Lot NumberA000290053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight115